| Model Number |
001350 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: 4650 (appropriate health impact term/code not available): compromised the quality of oxygen therapy provided.The product involved in the report has not been returned for evaluation a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 17 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the third of four reports.Refer to 3004748541-2026-00077 for the first report, refer to 3004748541-2026-00078 for the second report , refer to 3004748541-2026-00080 for the fourth report.It was reported: frequent disconnections from the nasal cannula occurred between the extension cords and compromised the quality of oxygen therapy provided.No information provided concerning patient outcomes; there was no report of harm or injury as a result of this reported event.